# SDR SWI2025F01433

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N277SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000741
- Aircraft time: 16,174 hours, 13,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING SKRIKE DAMAGE TO STR 25R AFT OF FR 11 ON RH LOWER FWD FUSELAGE.  (FILED OPEN)
